# SDR R61A2021110500868

- Difficulty date: October 18, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N650RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000071
- Aircraft time: 44,726 hours, 27,989 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Angle
- Part number: 17016131001
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE AC WAS IN FOR HVY CK FOUND FWD FUSELAGE 1 FR 12 , BL0 ANGLE CRACKED AT FLOOR LEVEL. MX REPLACED ANGLE PN 170-16131-001 IAW SRM 51-41-01 SEE AAR NRC# 4500796-2000-0172 FOR WORK PERFORMED. AC REMAINS IN YQG FOR COMPLETION.
